The Dirichlet problem for Weingarten hypersurfaces in Lorentz manifolds

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHNÜRER, Oliver C., 2002. The Dirichlet problem for Weingarten hypersurfaces in Lorentz manifolds. In: Mathematische Zeitschrift. 242(1), pp. 159-181. ISSN 0025-5874. eISSN 1432-1823. Available under: doi: 10.1007/s002090100312

@article{Schnurer2002-02-01Diric-41138, title={The Dirichlet problem for Weingarten hypersurfaces in Lorentz manifolds}, year={2002}, doi={10.1007/s002090100312}, number={1}, volume={242}, issn={0025-5874}, journal={Mathematische Zeitschrift}, pages={159--181}, author={Schnürer, Oliver C.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/41138"> <dc:contributor>Schnürer, Oliver C.</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/41138"/> <dcterms:abstract xml:lang="eng">We solve the Dirichlet problem for strictly convex,spacelik e hypersurfaces of prescribed Weingarten curvature under the main assumption that there exists an upper barrier. We consider curvature functions that correspond in general to fully nonlinear elliptic partial differential equations which are not uniformly elliptic.</dcterms:abstract> <dc:creator>Schnürer, Oliver C.</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-01-25T07:47:40Z</dc:date> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-01-25T07:47:40Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>The Dirichlet problem for Weingarten hypersurfaces in Lorentz manifolds</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2002-02-01</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account